MAUDE Adverse Event Report: C. R. BARD, INC. BARDEX® URETHRAL CATHETER ROBINSON MODEL; CATHETER, UROLOGICAL

C. R. BARD, INC. BARDEX® URETHRAL CATHETER ROBINSON MODEL; CATHETER, UROLOGICAL
Model Number 056108
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Staff opened a catheter package and noticed that the catheter material appeared faded and cracked.They did not use the catheter and chose another product that passed a visual inspection.

Brand Name
BARDEX® URETHRAL CATHETER ROBINSON MODEL
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key24799643
Report Number24799643
Device Sequence Number13428509
Product Code KOD
UDI-Device Identifier00801741033490
UDI-Public(01)00801741033490(17)270731(10)NGHS1096
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/26/2026
Report Date (Section F) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number056108
Device Catalogue Number056108
Device Lot NumberNGHS1096
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA03/26/2026